MathSciNet Relay Station
MathSciNet bibliographic data
MR911044 (89b:57010) 57N10 (57M10)
Kojima, Sadayoshi Finite covers of $3$-manifolds containing essential surfaces of Euler characteristic $=0$. Proc. Amer. Math. Soc. 101 (1987), no. 4, 743–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement